RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 2, Pages 213–242 (Mi izv3557)  

This article is cited in 5 scientific papers (total in 5 papers)

Approximations to differentiable functions by linear means of their Fourier series

S. A. Telyakovskii


Full text: PDF file (1769 kB)

Bibliographic databases:
Received: 26.12.1958

Citation: S. A. Telyakovskii, “Approximations to differentiable functions by linear means of their Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 24:2 (1960), 213–242

Citation in format AMSBIB
\Bibitem{Tel60}
\by S.~A.~Telyakovskii
\paper Approximations to differentiable functions by linear means of their Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 2
\pages 213--242
\mathnet{http://mi.mathnet.ru/izv3557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=113096}
\zmath{https://zbmath.org/?q=an:0116.27604}


Linking options:
  • http://mi.mathnet.ru/eng/izv3557
  • http://mi.mathnet.ru/eng/izv/v24/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Talalyan, G. G. Gevorkyan, G. A. Karagulian, “Some linear summation methods for Fourier series”, Sb. Math., 189:5 (1998), 771–795  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Stepanets, “Solution of the Kolmogorov–Nikol'skii problem for the Poisson integrals of continuous functions”, Sb. Math., 192:1 (2001), 113–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. I. Sharapudinov, “Approximation of functions in variable-exponent Lebesgue and Sobolev spaces by de la Vallée-Poussin means”, Sb. Math., 207:7 (2016), 1010–1036  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. I. I. Sharapudinov, “Perekryvayuschie preobrazovaniya dlya priblizheniya nepreryvnykh funktsii posredstvom povtornykh srednikh Valle Pussena”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 8, 70–92  mathnet  crossref
    5. I. I. Sharapudinov, T. I. Sharapudinov, M. G. Magomed-Kasumov, “Approksimativnye svoistva povtornykh srednikh Valle-Pussena dlya kusochno gladkikh funktsii”, Sib. matem. zhurn., 60:3 (2019), 695–713  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:237
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019